# SDR KBMA88712

- Difficulty date: March 11, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: HE402F
- Condition: Inoperative
- Location: Right
- Part time: 9,846 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IGNITOR IS INOPERATIVE.
